Siberian Mathematical Journal

, Volume 28, Issue 1, pp 111–113 | Cite as

Weakly compact embeddings of symmetric spaces

  • S. A. Kuzin-Aleksinskii
Article

Keywords

Symmetric Space Compact Embedding 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. Beauzamy, Espaces d'Interpolation Reels: Topologie et Geometrie, Lecture Notes in Math., Vol. 666, Springer-Verlag, Berlin-New York (1978).Google Scholar
  2. 2.
    S. G. Krein, Yu. I. Petunin, and E. M. Semenov, Interpolation of Linear Operators [in Russian], Nauka, Moscow (1978).Google Scholar
  3. 3.
    R. E. Edwards, Functional Analysis, Holt, Rinehart, and Winston, New York (1965).Google Scholar
  4. 4.
    I. Ya. Novikov, “Sequences of characteristic functions in symmetric spaces,” Sib. Mat. Zh.,24, No. 2, 193–196 (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • S. A. Kuzin-Aleksinskii

There are no affiliations available

Personalised recommendations